Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17903
Title: The Radon-Nikodym-Property, σ-dentability and martingales in locally convex spaces.
Authors: EGGHE, Leo 
Issue Date: 1980
Source: PACIFIC JOURNAL OF MATHEMATICS, 87 (2), p. 313-322
Abstract: In this paper we give relations between the Radon Nikodym-Property (RNP), in sequentially complete locally convex spaces, mean convergence of martingales, and α-dentability. (RNP) is equivalent with the property that a certain class of martingales is mean convergent, while <7-dentability is equivalent with the property that the same class of martingales is mean Cauchy. We give an example of a σ-dentable space not having the (RNP). It is also an example of a sequentially incomplete space of in tegrable functions, the range space being sequentially complete.
Document URI: http://hdl.handle.net/1942/17903
Link to publication: http://projecteuclid.org/euclid.pjm/1102779968
ISSN: 0030-8730
e-ISSN: ****-****
Category: A2
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
euclid.pjm.1102779968.pdf856.38 kBAdobe PDFView/Open
Show full item record

Page view(s)

58
checked on May 20, 2022

Download(s)

80
checked on May 20, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.